# SDR 0004583229

- Difficulty date: December 12, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 28,224 hours, 12,473 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting/Strap
- Part number: D5337061320200
- Condition: Cracked
- Location: Lt L/G Wheel Wel
- Part time: 28,224 hours, 12,473 cycles
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN GEAR SELECTED UP, RECEIVED "L/G GEAR NOT UPLOCKED' ECAM MESSAGE. WITHIN 90 SECONDS OF SELECTING LANDING GEAR HANDLE UP, LANDING GEAR AND GEAR DOOR IN TRANSITION INDICATION LIGHTS AND ECAM WARNING EXTINGUISHED. FLIGHT CONTINUED TO PHX, SELECTED GEAR DOWN WITH NORMAL INDICATIONS AND LANDED WITHOUT INCIDENT.    MAINTENANCE TROUBLESHOOTING REVEALED THE LEFT MAIN LANDING GEAR DOOR ACTUATOR FITTING AND STRAP AT THE KEEL BEAM WAS CRACKED. REPLACED FITTINGS AND STAP. OPERATIONAL CHECK OK.
